# SDR HALA2011011400027

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767332
- Aircraft serial: 28140
- Aircraft time: 33,808 hours, 6,428 cycles
- Engine: Ge CF680
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102LA2AG
- Part serial: A59486
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TAT PROBE EICAS LT ON.  REPLACED TAT PROBE IAW MM 34-12-02. OPS CK OK IAW M/M 30-33-00.
